# SDR FDEA202103160670

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 47,815 hours, 25,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A130000
- Part serial: WC446
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED BEING UNABLE TO OPEN R1 ENTRY DOOR.  UPON ARRIVAL TO AIRCRAFT FOUND R1 DOOR SLIDE  SEPARATED FROM R1 DOOR WITH SLIDE MOUNTS STILL ATTACHED TO DOOR AND GIRT BAR   STILL ATTACHED TO DOOR.    PART 16MAR21 10:56   IND U  IDENTIFIED PARTS  A300 POST SB 25-6137 RAFT  MPN: 7A1300-001-25-262     CPN: 2513152  QTY: 1    SHGN 16MAR21 10:56   IND U  FOUND AFT SUPPORT ARM OF SLIDE MISSING A BOLT ON THE LOWER CORNER TO SECURE   THE SLIDE IN POSTION. FINISHED REMOVAL OF R1 SLIDE IAW AMM 25-61-22-04-02.  GIRT BAR   AND SLIDE ATTATCHING HARDWARE INSTALLED ON R1 DOOR.    PART 16MAR21 10:56   IND U  ORDER PART  MPN: 7A1300-001-25-262.     RELEASED FOR SERVICE.
